Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On functions analytic in a half-plane


Author: Daniel Waterman
Journal: Trans. Amer. Math. Soc. 81 (1956), 167-194
MSC: Primary 30.0X
MathSciNet review: 0076030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0076030-7
PII: S 0002-9947(1956)0076030-7
Article copyright: © Copyright 1956 American Mathematical Society